# SDR TRAX200701144

- Difficulty date: August 9, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 24,192 hours, 21,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS PAX DOOR DIFFICULT TO OPEN.  HANDLE FEELS AS IF IT'S BINDING TOWARDS TOP OF TRAVEL LIMIT.
